MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If implanted, give date: unknown, not provided.If explanted, give date: not applicable as there is no indication that the lens was explanted.(b)(6).It was indicated that the device is not returning for evaluation as to date it remains implanted; therefore a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Toxic anterior segment syndrome (tass).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that following the implantation of the intraocular lens (model zcb00 +13.5 diopter), the patient developed toxic anterior segment syndrome (tass).Reportedly, treatment for tass was administered accordingly.The lens remains implanted.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-(b)(4).

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7713319
Report Number2648035-2018-01036
Device Sequence Number1753942
Product Code HQL
UDI-Device Identifier05050474531581
UDI-Public(01)05050474531581(17)210811
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Date Report Sent to FDA01/01/2005